# SDR AUS20020906

- Difficulty date: August 15, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 7250 · Turbine Section
- Part: Module
- Part number: 3039300
- Condition: Leaking
- Location: Power Section
- Part time: 7,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE POWER SECTION MODULE INTERNAL OIL LEAK.
